# SDR R61A2019040438342

- Difficulty date: March 18, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 170000144
- Aircraft time: 30,750 hours, 19,618 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065703005
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND WHILE ACCOMPLISHING L2 DOOR LOWER BEAM REWORK, CORROSION FOUND AROUND FWD AND
AFT GIRT BAR FITTINGS.  REMOVED AND REPLACED L2 DOOR LOWER BEAM REF. EMB SRM 51-40-08. A/C REMAINS IN CHECK.
